ClinVar Miner

Submissions for variant NM_000267.3(NF1):c.4306A>C (p.Lys1436Gln) (rs878853893)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000699721 SCV000828444 uncertain significance Neurofibromatosis, type 1 2018-08-03 criteria provided, single submitter clinical testing This sequence change replaces lysine with glutamine at codon 1436 of the NF1 protein (p.Lys1436Gln). The lysine residue is moderately conserved and there is a small physicochemical difference between lysine and glutamine. This variant is not present in population databases (ExAC no frequency). This variant has been observed in an individual affected with neurofibromatosis type 1 (PMID: 22807134) and has been reported in individuals in the Leiden Open-source Variation Database (PMID: 21520333). Experimental studies have shown that this missense change is associated with significantly elevated levels of activated GTP-bound Ras and reduction in GTPase-activating protein related domain (GRD) activity (PMID: 22807134). The p.Lys1436 amino acid residue in NF1 has been determined to be clinically significant (PMID: 21354044, 23913538, 24789688, 22807134). This suggests that variants that disrupt this residue are likely to be causative of disease. In summary, the available evidence is currently insufficient to determine the role of this variant in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.